Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 86, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 24, 2014, 3:47 PM MDT for Doña Ana County, Sierra County, New Mexico. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2014, 3:47 PM MDT (21:47 UTC)
- Expired
- Sep 24, 2014, 5:15 PM MDT
- In force
- 88 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Doña Ana County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 59 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 319 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
672 WGUS54 KEPZ 242147 FFWEPZ NMC013-051-242315- /O.NEW.KEPZ.FF.W.0086.140924T2147Z-140924T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 347 PM MDT WED SEP 24 2014 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO... NORTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 515 PM MDT * AT 347 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE... JORNADA RANGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3321 10659 3252 10659 3253 10694 3321 10693 $$ ROGASH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 2:06 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 24, 2:06 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 206 PM MDT WED SEP 24 2014 .SYNOPSIS... HIGH PRESSURE ALOFT FOLLOWED BY WESTERLY WINDS WILL BRING SEASONABLY WARM MOSTLY DRY WEATHER TO SOUTHERN NEW MEXICO AND WEST TEXAS THROUGH EARLY NEXT WEEK. HOWEVER SUFFICIENT MOISTURE WILL FLOW INTO THE REGION AND THIS ALONG WITH UPPER DISTURBANCES WILL BRING A FEW AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO THE AREA EACH DAY. SOME OF THE STORMS THIS AFTERNOON AND TONIGHT MAY PRODUCE HEAVY RAINS...HAIL AND GUSTY WINDS. && .DISCUSSION... AIR MASS REMAINS RATHER MOIST AND UNSTABLE OVER SOUTHERN NEW MEXICO AND WEST TEXAS WITH MORNING RAOB SHOWING A 1300 J/KG CAPE A A PRECIPITABLE WATER OF AN INCH. A WEAK UPPER VORTICITY AXIS WILL MEANWHILE MOVE INTO THE EASTERN PORTIONS OF THEW CWA THIS AFTERNOON AND THIS EVENING WITH SUFFICIENT LIFT TO GENERATE SOME DEEPER CONVECTION, ESPECIALLY EASTERN HALF OF THE REGION. LOW WET BULB ZERO HEIGHTS...DRY AIR ALOFT AND DCAPES ABOVE 1100 J/KG INDICATE RISK OF BOTH HAIL AND STRONGER DOWNBURSTS IN ADDITION TO THE LOCALLY HEAVY RAINS. THURSDAY THROUGH FRIDAY LOW LEVEL EASTERLY WINDS WILL SUSTAIN LOWER TROPOSPHERIC MOISTURE TRANSPORT WHICH COMBINED WITH DAYTIME HEATING WILL KEEP AIR MASS AT LEAST WEAKLY UNSTABLE. HOWEVER THE CWA WILL ALSO BE LOCATED BETWEEN AN HIGH AMPLITUDE BUT UNUSUALLY NARROW RIDGE TO THE WEST AND A CLOSED LOW SLOWLY APPROACHING FROM THE SOUTHEAST WITH CIRCULATION AROUND THESE FEATURES ADVECTING DRIER AIR ALOFT. AS A RESULT PRECIPITABLE WATER VALUES WILL FALL BELOW AN INCH. THUS THUNDERSTORM COVERAGE WILL BE RATHER SPARSE WITH MOST LOCATIONS STAYING DRY. ON SATURDAY VERY DEEP UPPER LOW MOVES EASTWARD INTO GREAT BASIN WITH ASSOCIATED TRAILING TROUGH PUSHING ACROSS ARIZONA. BACKING FLOW AHEAD OF SYSTEM WILL PULL SOME MOISTURE INTO AT LEAST WESTERN SECTIONS OF THE CWA WHERE PRECIPITABLE WATER WILL CLIMB ABOVE AN INCH AND CAPES WILL REACH 1000 J/KG. THUS EXPECT SCATTERED STORMS FAR WESTERN ZONES SATURDAY WITH THE INCREASING WIND SHEAR PUSHING SOME STORMS TOWARD SEVERE LEVELS. ELSEWHERE DRIER AIR WILL LIMIT BOTH COVERAGE AND STORM INTENSITY. SATURDAY NIGHT AND SUNDAY MODELS INDICATE UPPER LOW LIFTING TO THE NORTHEAST RESULTING IN A MORE ZONAL/WESTERLY FLOW ACROSS THE CWA. SO LOOK FOR CONTINUED SEASONABLY WARM WEATHER WITH ONLY SLIGHT CHANCES OF THUNDER LATER PERIODS. && .AVIATION...VALID 25/00Z - 26/00Z... SCT MTN ISOLD LOWLAND TSMS WILL BE ONGOING AT BEGINNING OF PD WITH 3SM TSRA BKN030-040. SIMILAR CONDITIONS EXPECTED AFT 18Z ACROSS AREA. A SYSTEM MAY DROP OUT OF THE N AFT 06Z AND BRING MORE WIDESPREAD SHOWERS AND TSMS TO GENERALLY SIERRA AND OTERO COUNTIES. OUTSIDE OF STORMS...EXPECT P6SM FEW-SCT060-080 SCT-BKN150-200 WITH E TO SE WINDS UNDER 10KTS. && .FIRE WEATHER... A GRADUAL DRYING TREND IS EXPECTED ACROSS THE REGION OVER THE COMING DAYS AS NNE FLOW ALOFT DEVELOPS AHEAD OF BUILDING UPPER RIDGE. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 30 TO 40 PERCENT RANGE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE EACH AFTERNOON AND EVENING...BUT COVERAGE IS NOT EXPECTED TO BE NEARLY AS WIDESPREAD AS EVENTS OVER THE LAST WEEK OR TWO THROUGH FRIDAY. THERE WILL BE A STRONG UPPER LOW MOVING INTO THE NORTHWEST U.S. THIS WEEKEND WHICH WILL BRING A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER SOUTHWESTERN NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 65 84 64 85 63 / 20 10 0 10 0 SIERRA BLANCA 58 81 58 81 57 / 20 20 0 10 0 LAS CRUCES 63 81 60 81 60 / 20 10 0 10 0 ALAMOGORDO 62 87 62 85 60 / 20 20 0 10 0 CLOUDCROFT 45 62 46 63 46 / 30 30 20 20 20 TRUTH OR CONSEQUENCES 63 82 61 84 59 / 20 20 0 20 0 SILVER CITY 59 79 57 79 56 / 30 20 10 20 10 DEMING 62 83 59 83 59 / 20 10 0 20 0 LORDSBURG 63 86 62 85 62 / 10 10 0 20 10 WEST EL PASO METRO 66 82 63 84 63 / 20 10 0 10 0 DELL CITY 59 81 59 82 58 / 20 20 0 10 0 FORT HANCOCK 63 84 62 85 62 / 20 10 0 10 0 LOMA LINDA 58 77 59 79 58 / 20 20 0 20 0 FABENS 63 84 61 87 60 / 20 10 0 10 0 SANTA TERESA 64 81 63 83 61 / 20 10 0 10 0 WHITE SANDS HQ 62 80 61 81 60 / 20 20 0 10 0 JORNADA RANGE 59 82 57 83 56 / 20 20 0 10 0 HATCH 61 79 59 81 57 / 20 10 0 10 0 COLUMBUS 63 82 60 83 60 / 10 10 0 20 0 OROGRANDE 62 81 62 82 61 / 20 20 0 10 0 MAYHILL 50 69 51 70 50 / 30 30 20 20 20 MESCALERO 51 72 51 73 51 / 30 30 20 20 20 TIMBERON 51 68 50 71 50 / 30 30 20 20 20 WINSTON 52 73 53 75 52 / 30 30 20 20 20 HILLSBORO 56 75 56 76 56 / 20 10 0 20 10 SPACEPORT 60 81 57 82 55 / 20 20 0 10 0 LAKE ROBERTS 54 78 53 79 52 / 30 20 20 20 20 HURLEY 60 80 58 81 57 / 20 20 0 20 10 CLIFF 58 82 55 84 54 / 20 20 0 20 10 MULE CREEK 53 81 51 82 50 / 20 20 0 20 20 FAYWOOD 59 77 58 78 57 / 20 20 0 20 10 ANIMAS 64 87 62 85 61 / 10 10 0 20 10 HACHITA 61 83 59 84 57 / 10 10 0 20 10 ANTELOPE WELLS 60 84 55 85 55 / 10 10 0 20 10 CLOVERDALE 59 83 56 84 56 / 10 10 0 20 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Sep 24, 1:12 PM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 112 PM MDT WED SEP 24 2014 NMZ401>417-TXZ418>424-251700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 112 PM MDT WED SEP 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS MOUNTAIN AREAS WITH ISOLATED THUNDERSTORMS LOWLANDS THIS AFTERNOON AND THIS EVENING. A FEW STORMS MAY PRODUCE LOCALLY HEAVY RAINS WITH UP TO AN INCH OF RAINFALL POSSIBLE. IN ADDITION SEVERAL STORMS MAY PRODUCE HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH MOST ACTIVITY OCCURRING AROUND THE HIGHER MOUNTAINS. STRONGER STORMS WITH HAIL AND DAMAGING WINDS MAY ALSO OCCUR ALONG THE ARIZONA BORDER REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Sep 24, 1:04 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 104 PM MDT WED SEP 24 2014 NMZ412>415-417-241945- CENTRAL TULAROSA BASIN NM-OTERO MESA NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-SOUTHERN TULAROSA BASIN NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- 104 PM MDT WED SEP 24 2014 ...STRONG THUNDERSTORMS THREATENING CENTRAL OTERO COUNTY THROUGH 145 PM MDT... AT 1258 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ALAMOGORDO... MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM ON HIGHWAY 54 FROM THE STORM'S OUTFLOW...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. LOCATIONS IMPACTED INCLUDE... TIMBERON... MESCALERO... CLOUDCROFT... ALAMOGORDO... BURRO FLATS... MOUNTAIN PARK... BENT... SUNSPOT... LA LUZ... HIGH ROLLS... BLUFF SPRINGS... OLIVER LEE STATE PARK... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3248 10567 3247 10602 3319 10596 3320 10570 TIME...MOT...LOC 1903Z 007DEG 5KT 3280 10585 NOVLAN
Special weather statement, Sep 24, 1:56 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
156 PM MDT WED SEP 24 2014
NMZ412>417-242100-
CENTRAL TULAROSA BASIN NM-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET NM-OTERO MESA NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET
NM-SOUTHERN TULAROSA BASIN NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW
7500 FEET NM-
156 PM MDT WED SEP 24 2014
...STRONG THUNDERSTORMS THREATENING CENTRAL OTERO COUNTY THROUGH 300
PM MDT...
AT 150 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ALAMOGORDO...MOVING SOUTH AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. FLASH FLOODING IS ALSO HIGH WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TULAROSA...
TIMBERON...
OROGRANDE...
MESCALERO...
CLOUDCROFT...
ALAMOGORDO...
ELK SILVER...
SIXTEEN SPRINGS...
SILVER LAKE...
APACHE SUMMIT...
BLUFF SPRINGS...
LAKE MESCALERO...
OLIVER LEE STATE PARK...
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3227 10540 3220 10620 3340 10615 3340 10573
3339 10572 3331 10572 3331 10559
TIME...MOT...LOC 1956Z 021DEG 4KT 3294 10590
NOVLANSpecial weather statement, Sep 24, 3:04 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 304 PM MDT WED SEP 24 2014 NMZ413-417-242200- OTERO MESA NM-SOUTHERN TULAROSA BASIN NM- 304 PM MDT WED SEP 24 2014 ...STRONG THUNDERSTORMS THREATENING WESTERN OTERO COUNTY THROUGH 400 PM MDT... AT 258 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR OROGRANDE...MOVING SOUTH AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS MAINLY ON HIGHWAY 54 IN OUTFLOW WINDS AHEAD OF THE STORM. LOCATIONS IMPACTED INCLUDE... OROGRANDE... && LAT...LON 3222 10593 3231 10628 3254 10611 3246 10590 TIME...MOT...LOC 2102Z 343DEG 6KT 3239 10602 NOVLAN
Special weather statement, Sep 24, 3:13 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 313 PM MDT WED SEP 24 2014 NMZ409-410-412-242215- CENTRAL TULAROSA BASIN NM-NORTHERN DONA ANA COUNTY NM-SIERRA COUNTY LAKES NM- 313 PM MDT WED SEP 24 2014 ...STRONG THUNDERSTORMS THREATENING NORTHERN DONA ANA AND EASTERN SIERRA COUNTIES THROUGH 415 PM MDT... AT 305 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS ABOUT 30 MILES NORTHEAST OF HATCH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... JORNADA RANGE... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3252 10663 3254 10700 3327 10688 3323 10649 TIME...MOT...LOC 2112Z 008DEG 7KT 3281 10679 ROGASH
Local storm report, Sep 24, 3:30 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
330 PM MDT WED SEP 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM FLASH FLOOD HIGH ROLLS 32.95N 105.84W
09/24/2014 OTERO NM NEWSPAPER
FLASH FLOODING CLOSES U.S. HIGHWAY 82.
&&
EVENT NUMBER EPZ1400426
JARSpecial weather statement, Sep 24, 3:30 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
330 PM MDT WED SEP 24 2014
NMZ414-416-417-242215-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-OTERO MESA
NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
330 PM MDT WED SEP 24 2014
...STRONG THUNDERSTORMS THREATENING SOUTHEASTERN OTERO COUNTY THROUGH
415 PM MDT...
AT 323 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 19 MILES SOUTHEAST OF TIMBERON...MOVING
SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF SOUTHEASTERN OTERO COUNTY.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3203 10540 3238 10571 3256 10553 3254 10535
3253 10534 3253 10514 3252 10498
TIME...MOT...LOC 2131Z 033DEG 10KT 3238 10552
NOVLANThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 6:50 PM MDT | Areal Flood Advisory | EPZ | Grant | 115 min |
| Sep 24, 1:04 PM MDT | Special Weather Statement | EPZ | Otero | 41 min |
| Sep 24, 1:11 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 64 min |
| Sep 24, 1:42 PM MDT | Flash Flood Warning | EPZ | Otero | 2 hr |
| Sep 24, 1:56 PM MDT | Special Weather Statement | EPZ | Otero | 64 min |
| Sep 24, 2:07 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Sep 24, 2:28 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 62 min |
| Sep 24, 3:04 PM MDT | Special Weather Statement | EPZ | Otero | 56 min |
| Sep 24, 3:13 PM MDT | Special Weather Statement | EPZ | Sierra | 62 min |
| Sep 24, 3:30 PM MDT | Special Weather Statement | EPZ | Otero | 45 min |
| Sep 24, 3:50 PM MDT | Special Weather Statement | EPZ | Doña Ana | 40 min |
| Sep 24, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 37 min |
| Sep 24, 4:13 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 62 min |
| Sep 24, 4:16 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 119 min |
| Sep 24, 4:18 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 57 min |
| Sep 24, 5:08 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 67 min |
| Sep 24, 5:11 PM MDT | Special Weather Statement | EPZ | Doña Ana | 49 min |
| Sep 24, 5:15 PM MDT | Special Weather Statement | EPZ | 60 min | |
| Sep 24, 5:16 PM MDT | Special Weather Statement | EPZ | Doña Ana | 44 min |
| Sep 24, 5:24 PM MDT | Special Weather Statement | EPZ | Grant | 66 min |
| Sep 24, 5:50 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Luna, Sierra | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.